MAUDE Adverse Event Report: ULRICH GMBH & CO. KG UCENTUM; SCREWDRIVER FOR LOCKING SCREW, COUPLING V

ULRICH GMBH & CO. KG UCENTUM; SCREWDRIVER FOR LOCKING SCREW, COUPLING V
Model Number CS 3851-02
Medical Device Problem Codes Fracture (1260); Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report is being submitted past 30 day deadline based on additional information received indicating that it was a reportable event.
 
Event or Problem Description
Surgeon decided to remove system after fusion had occurred.When removing the locking screw the screwdriver tip broke off in the locking screw and could not be removed.The surgeon had to destroy the screw head to be able to remove the system.

Brand Name
UCENTUM
Common Device Name
SCREWDRIVER FOR LOCKING SCREW, COUPLING V
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key8773541
Report Number9612420-2019-00046
Device Sequence Number16571172
Product Code NKB
UDI-Device Identifier04052536081707
UDI-Public4052536081707
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K123717
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS 3851-02
Device Catalogue NumberCS 3851-02
Device Lot NumberU005690
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2019
Initial Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;